# SDR FDEA202110092500

- Difficulty date: October 9, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 89,281 hours, 18,689 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: None
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGING AIRCRAFT - EXISTING REPAIR AT MAIN DECK CARGO COMPARTMENT LEFT HAND SIDE   FRAME STATION 535 LONGERON 24 LEFT. EXISTING REPAIR AT MAIN DECK CARGO COMPARTMENT LEFT HAND SIDE FRAME STATION 535   LONGERON 24 LEFT HAND EVALUATED FOUND REPAIRED IN ACCORDANCE WITH SRM 53-20-07-  2R REPAIR 1 FIGURE 201 AND FOUND OUTER REPAIR ANGLE CHAFFED. EXISTING OUTER   REPAIR ANGLE REMOVED AS PER SRM 51-33-01-0G AND REPAIR CARRIED OUT PER SRM 53-20-  07-2R REPAIR 1 FIGURE 201 LEFT HAND FRAME STATION 535 LONGERON 24 LEFT HAND. EO 1-  5100-7-5001 B6 PART 1 TITLE: STRUCTURES - REPAIR CATALOG - MD-11 REPAIR IDENTIFICATION   & TRACKING REQUIREMENTS 14 CFR 121.707 ACCOMPLISHED. REPAIR IS CLASSIFIED AS MAJOR   PER GMM 6-2-100.
